# SDR AALA202308111157

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 21,706 hours, 9,225 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Handle
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR LATCH INSIDE INOPERATIVE. RESECURED L1 LAVATORY DOOR LATCH LOCK KNOB PER CMM 25-48-48.
